# SDR HEEA0015060

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 7645001076101
- Condition: Reads Low
- Location: N1 Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER NEEDLE READS 15 PERCENT LOWER THAN READ OUT.
